MathSciNet Relay Station
MathSciNet bibliographic data
MR2803014 (2012f:40020) 40G15 (26A15)
Çakallı, Hüseyİn Statistical ward continuity. Appl. Math. Lett. 24 (2011), no. 10, 1724–1728.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement